# SDR AALA202305048719

- Difficulty date: April 26, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A320*
- Aircraft serial: 6473
- Aircraft time: 27,157 hours, 8,394 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830A000001
- Part serial: 0830D00LI209558
- Condition: Tripped
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, FLIGHT CREW CONFIGURED AIRCRAFT TO LAND, FOLLOWED ECAM PROCEDURES AND SLATS WOULD NOT EXTEND. ECAM MESSSAGE FOR FLIGHT CONTROL SLATS FAULT DISPLAYED, CREW FOLLOWED QRH PROCEDURES AND LANDED AIRCRAFT. **SUPPLEMENTAL REPORT FOR AALA202304288719: MAINTENANCE FOUND THE LEFT WING SLAT ACTUATOR 6039CM TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED ** (CLOSED)
